# SDR DALA2017101807622

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 66,323 hours, 17,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END DAMAGED ON PUSH ROD OF THE  L1 DOOR.   REPLACED THE ROD END AND CHECKED ADJUSTMENT IAW AMM 52-11-00.
